MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL DELTAFILL; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL DELTAFILL; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number DLF180625
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).Information regarding patient identifier, date of birth, age, sex, gender, weight, race, and ethnicity were not provided.Section d.2b: procode is krd/hcg.Section e.1: the initial reporter phone is not available / reported.Based on complaint information, the device is not available to be returned for analysis.A review of manufacturing documentation associated with this lot: (0732535s) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no internal actions related to device manufacture or inspection.Product analysis cannot be conducted as the product was not returned for analysis.No determination of causes and possible contributing factors could be made.As such, the investigation will be closed.With the limited information available and without the product available for analysis, the reported issue documented in the complaint could not be confirmed.Based on the manufacturing documentation review, there is no indication that the event is related to the device manufacturing process.The exact cause of the event could not be conclusively determined; however, it is possible that circumstances of the procedure and / or device manipulation / interaction may have contributed to the reported failure.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective / preventive action may be triggered later.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by johnson & johnson medtech, or its employees that the report constitutes an admission that the product, johnson & johnson medtech, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Event or Problem Description
The healthcare professional reported that during an endovascular coil embolization procedure targeting the inferior mesenteric artery to trat an abdominal aortic aneurysm, which was performed prior to a stent graft placement, the devices were used in accordance with the ifu.After using a diagnostic catheter and microcatheter (coiling support catheter (medicos hirata), the physician checked the electrical continuity of the first coil, a 6mm x 25cm deltafill 18 coil (dlf180625 / 0732535s), but it did not respond.It was replaced with a second 6mm x 25cm deltafill 18 coil (dlf180625) from the same lot: (0732535s).The second coil was placed into the target lesion.After checking the electrical continuity, the physician attempted to detach the coil; ¿a sound was made, but it could not be detached.¿ the second coil was replaced with another 6mm x 25cm deltafill 18 coil (dlf180625) and the new coil was implanted without any issue.The coil embolization of the inferior mesenteric artery was successfully completed.There was no negative impact to the patient.Continuous flush was maintained during the procedure.On 15-jun-2025, additional information was received.Per the information, all connections fit properly without the application of excessive force.The replacement for the second coil was another 6mm x 25cm deltafill 18 (dlf180625).
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr submission is to include the additional event information received on 03-jul-2025.[additional information]: on 03-jul-2025, additional information was received.Per the information, when the coils were removed from the patient¿s body, ¿the coil was tightly attached to the catheter surface.¿ the coils were still attached to their respective delivery systems when they were removed.The fault light was not seen during the procedure.Upon pressing the power button, all lights illuminated.The green system ready light did not illuminate.The information indicated that there was an approximate 20-minute delay but whether it was considered clinically significant was not stated; the information indicated that ¿the patient has improved after the procedure.¿ the manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.

Brand Name
DELTAFILL
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC. (FREMONT)
47709 fremont blvd
fremont CA 94538
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
949788-2078
MDR Report Key22352671
Report Number3008114965-2025-00544
Device Sequence Number8621856
Product Code KRD
UDI-Device Identifier10886704076933
UDI-Public(01)10886704076933(17)280229(10)0732535S
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K150319
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDLF180625
Device Lot Number0732535S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2025
Supplement Date Received by Manufacturer07/03/2025
Initial Report FDA Received Date06/30/2025
Supplement Report FDA Received Date07/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
COILING SUPPORT CATHETER (MEDICOS HIRATA).
Patient SexUnknown
Patient EthnicityNon Hispanic
Patient RaceAsian